# SDR CA031209001

- Difficulty date: August 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Fokker F.27MK 100
- Aircraft time: 5,387 hours
- Engine: Rroyce TAY62015
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator
- Part number: CASC501
- Part serial: L1405
- Condition: Misinstalled
- Location: Fuel Flow
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE FAILED TO ACCELERATE AT ALTITUDE DURING ALPHA FLOOR PROTECTION TEST. (AIRCRAFT SLOWS TO MINIMUM SPEED. AUTO THROTTLE SHOULD KICK IN AND ACCELERATE AIRCRAFT.) INVESTIGATION OF THE CASC501 FUEL FLOW REGULATOR FROM THIS ENGINE SHOWED THAT IT HAD BEEN SET TO DELIVER LOWER THAN REQUIRED FUEL FLOW BECAUSE IT WAS TESTED WITH A GD501 FUEL PUMP INSTEAD OF A GD500 FUEL PUMP AS SPECIFIED.  A REVIEW OF R AND O RECORDS HAS SHOWN THAT 7 OTHER REGULATORS ARE AT RISK BECAUSE OF THE SAME ERROR.
